MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT
Model Number PK621220-B
Health Effect - Clinical Codes Wound Dehiscence (1154); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter there was a revision of a device implanted during a cranioplasty procedure.The device was implanted after expander-use.Implantation was significantly delayed because of an accident.After implantation the skin was dehiscent about 1cm, so that the device could be seen through the skin.Explantation was performed with chrome inflammatory reaction because of a reaction of the subcutaneous fat.Patient's skin expanded after irradiation and chronic wound infection.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 souh satellite road
south windsor CT 06074
MDR Report Key9240823
Report Number3009582362-2019-00011
Device Sequence Number1892781
Product Code GXN
UDI-Device Identifier00810042035744
UDI-Public00810042035744
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK621220-B
Device Lot Number203433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR